# SDR IPXA2023031791937

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 24,822 hours, 15,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Doors
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURNG CLIMB "L FWD CABIN" EICAS DISPLAYED. PRESSUREIZATION WAS NORMAL, FLOOWED QRH PROCEDURE AND PUSHED DOOR CONTROL HANDLE DOWN MOVING IT SLIGHTLY, THIS EXTINUISHED FWD CABIN AND RETURNED TO NORMAL DOOR CLOSED AND LOCKEDL/H FWD CABIN DOOR LOCK HANDLE LUBRICATED IAW AMM 52-09-01. OPS CHECK C/O  DOOR LOCK (CLOSED) INDICATION NORMAL.
